Multistage optimal homotopy asymptotic method for solving initial-value problems

In this paper, a new approximate analytical algorithm namely multistage optimal homotopy asymptotic method (MOHAM) is presented for the first time to obtain approximate analytical solutions for linear, nonlinear and system of initial value problems (IVPs).This algorithm depends on the standard optim...

全面介紹

Saved in:
書目詳細資料
Main Authors: Anakira, N. R., Alomari, A. K., Jameela, Ali, Hashim, Ishak
格式: Article
語言:English
出版: JNSA 2016
主題:
在線閱讀:http://repo.uum.edu.my/18359/1/JNSA%20%209%202016%20%201826%E2%80%931843.pdf
http://repo.uum.edu.my/18359/
http://www.emis.de/journals/TJNSA/includes/files/articles/Vol9_Iss4_1826--1843_Multistage_Optimal_Homotopy_Asympto.pdf
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!
機構: Universiti Utara Malaysia
語言: English
id my.uum.repo.18359
record_format eprints
spelling my.uum.repo.183592016-06-28T06:35:54Z http://repo.uum.edu.my/18359/ Multistage optimal homotopy asymptotic method for solving initial-value problems Anakira, N. R. Alomari, A. K. Jameela, Ali Hashim, Ishak QA Mathematics In this paper, a new approximate analytical algorithm namely multistage optimal homotopy asymptotic method (MOHAM) is presented for the first time to obtain approximate analytical solutions for linear, nonlinear and system of initial value problems (IVPs).This algorithm depends on the standard optimal homotopy asymptotic method (OHAM), in which it is treated as an algorithm in a sequence of subinterval. The main advantage of this study is to obtain continuous approximate analytical solutions for a long time span.Numerical examples are tested to highlight the important features of the new algorithm.Comparison of the MOHAM results, standard OHAM, available exact solution and the fourth-order Runge Kutta (RK4) reveale that this algorithm is effective, simple and more impressive than the standard OHAM for solving IVPs. JNSA 2016 Article PeerReviewed application/pdf en http://repo.uum.edu.my/18359/1/JNSA%20%209%202016%20%201826%E2%80%931843.pdf Anakira, N. R. and Alomari, A. K. and Jameela, Ali and Hashim, Ishak (2016) Multistage optimal homotopy asymptotic method for solving initial-value problems. Journal of Nonlinear Science and Applications, 6. pp. 1826-1843. ISSN 2008-1898 http://www.emis.de/journals/TJNSA/includes/files/articles/Vol9_Iss4_1826--1843_Multistage_Optimal_Homotopy_Asympto.pdf
institution Universiti Utara Malaysia
building UUM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Utara Malaysia
content_source UUM Institutionali Repository
url_provider http://repo.uum.edu.my/
language English
topic QA Mathematics
spellingShingle QA Mathematics
Anakira, N. R.
Alomari, A. K.
Jameela, Ali
Hashim, Ishak
Multistage optimal homotopy asymptotic method for solving initial-value problems
description In this paper, a new approximate analytical algorithm namely multistage optimal homotopy asymptotic method (MOHAM) is presented for the first time to obtain approximate analytical solutions for linear, nonlinear and system of initial value problems (IVPs).This algorithm depends on the standard optimal homotopy asymptotic method (OHAM), in which it is treated as an algorithm in a sequence of subinterval. The main advantage of this study is to obtain continuous approximate analytical solutions for a long time span.Numerical examples are tested to highlight the important features of the new algorithm.Comparison of the MOHAM results, standard OHAM, available exact solution and the fourth-order Runge Kutta (RK4) reveale that this algorithm is effective, simple and more impressive than the standard OHAM for solving IVPs.
format Article
author Anakira, N. R.
Alomari, A. K.
Jameela, Ali
Hashim, Ishak
author_facet Anakira, N. R.
Alomari, A. K.
Jameela, Ali
Hashim, Ishak
author_sort Anakira, N. R.
title Multistage optimal homotopy asymptotic method for solving initial-value problems
title_short Multistage optimal homotopy asymptotic method for solving initial-value problems
title_full Multistage optimal homotopy asymptotic method for solving initial-value problems
title_fullStr Multistage optimal homotopy asymptotic method for solving initial-value problems
title_full_unstemmed Multistage optimal homotopy asymptotic method for solving initial-value problems
title_sort multistage optimal homotopy asymptotic method for solving initial-value problems
publisher JNSA
publishDate 2016
url http://repo.uum.edu.my/18359/1/JNSA%20%209%202016%20%201826%E2%80%931843.pdf
http://repo.uum.edu.my/18359/
http://www.emis.de/journals/TJNSA/includes/files/articles/Vol9_Iss4_1826--1843_Multistage_Optimal_Homotopy_Asympto.pdf
_version_ 1644282440716386304